# SDR IXXA0500010S

- Difficulty date: August 22, 2004
- Submitted: March 17, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION RT FUSELAGE AFT CENTER SECTION FLOORBEAM CORRSION DAMAGE STA 1460.000, RBL 48 WAS FOUND.  REMOVED CORROSION IAW DC8 SRM 51-1-1 PAGES 17, 18, FOUND OUT OF LIMITS IAW DC8 SRM 53-2-0 PGS 20.  REMOVED CORRODED AREA IAW DC8 SRM 51-2-1 FIG 1, PAGES 8-14 (SHEET 3).  FABRICATED FILLER (AL 7075 T6 0.125) + REPAIR ANGLE (EXTRUSION 7075T6 0.150) IAW DC8 SRM 51-2-18 FIG 1 (SHEET 7).  CLEANED, TREATED AND PRIMED AREA AND FILLER AND REPAIR ANGLE IAW DC8 SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACE IAW DC8 SRM 51-1-11 PG 9.  INSTALLED FILLER AND REPAIR ANGLE WITH NEW FASTENERS IAW DC8 SRM 51-2-1 FIG 1 (SHEET 7, 12) DC8 SRM 51-1-21 PAGE 1, DC8 SRM 51-1-20D PAGE 9.
